Semi-simple Carrousels and the Monodromy  [ Carrousels semi-simples et Monodromie ]
Annales de l'Institut Fourier, Tome 56 (2006) no. 1, p. 85-100
Soit U un voisinage ouvert de l’origine dans n+1 et soit f:(𝒰,0)(,0) une fonction analytique complexe. Soit z 0 une forme linéaire générale sur n+1 . Si la courbe polaire relative Γ f,z 0 1 à l’origine est irréductible et le nombre d’intersection est premier, alors cela impose des contraintes très fortes sur la valeur du rang de la n-ième cohomologie de la fibre de Milnor à l’origine. Nous obtenons aussi des résultats intéressants, mais plus faibles quand (Γ f,z 0 1 ·V(f)) 0 n’est pas premier.
Let 𝒰 be an open neighborhood of the origin in n+1 and let f:(𝒰,0)(,0) be complex analytic. Let z 0 be a generic linear form on n+1 . If the relative polar curve Γ f,z 0 1 at the origin is irreducible and the intersection number (Γ f,z 0 1 ·V(f)) 0 is prime, then there are severe restrictions on the possible degree n cohomology of the Milnor fiber at the origin. We also obtain some interesting, weaker, results when (Γ f,z 0 1 ·V(f)) 0 is not prime.
DOI : https://doi.org/10.5802/aif.2173
Classification:  32B99,  32A27,  14E99
Mots clés: carrousel, courbe polaire, monodromie, fibre de Milnor
@article{AIF_2006__56_1_85_0,
     author = {Massey, David B.},
     title = {Semi-simple Carrousels and the Monodromy},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {1},
     year = {2006},
     pages = {85-100},
     doi = {10.5802/aif.2173},
     mrnumber = {2228681},
     zbl = {1102.32013},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2006__56_1_85_0}
}
Massey, David B. Semi-simple Carrousels and the Monodromy. Annales de l'Institut Fourier, Tome 56 (2006) no. 1, pp. 85-100. doi : 10.5802/aif.2173. http://www.numdam.org/item/AIF_2006__56_1_85_0/

[1] A’Campo, N. Le nombre de Lefschetz d’une monodromie, Indag. Math., Tome 35 (1973), pp. 113-118 | MR 320364 | Zbl 0276.14004

[2] Caubel, C. Variation of the Milnor Fibration in Pencils of Hypersurface Singularities, Proc. London Math. Soc. (3), Tome 83 (2001), pp. 330-350 | Article | MR 1839457 | Zbl 1022.32010

[3] Lê, D. T. Calcul du Nombre de Cycles Évanouissants d’une Hypersurface Complexe, Ann. Inst. Fourier, Grenoble, Tome 23 (1973), pp. 261-270 | Article | Numdam | MR 330501 | Zbl 0293.32013

[4] Lê, D. T. La Monodromie n’a pas de Points Fixes, J. Fac. Sci. Univ. Tokyo, Sec. 1A, Tome 22 (1975), pp. 409-427 | MR 401756 | Zbl 0355.32012

[5] Lê, D. T. The Geometry of the Monodromy Theorem, Tata Inst. Fundam. Res., Studies in Math., in C. P. Ramanujam, a tribute, Collect. Publ. of C. P. Ramanujam and pap. in his mem., Tome 8 (1978) | Zbl 0434.32010

[6] Lê, D. T.; Greuel, G.-M. Spitzen, Doppelpunkte und vertikale Tangenten in der Diskriminante verseller Deformationen von vollständigen Durchschnitten, Math. Ann., Tome 222 (1976), pp. 71-88 | Article | MR 441961 | Zbl 0318.32015

[7] Lê, D. T.; Massey, D. Hypersurface Singularities and Milnor Equisingularity (2005) (preprint)

[8] Lê, D. T.; Perron, B. Sur la Fibre de Milnor d’une Singularité Isolée en Dimension Complexe Trois, C.R. Acad. Sci., Tome 289 (1979), pp. 115-118 | Zbl 0451.32007

[9] Massey, D. Lê Cycles and Hypersurface Singularities, Lecture Notes in Mathematics, Tome 1615 (1995) | MR 1441075 | Zbl 0835.32002

[10] Massey, D. The Sebastiani-Thom Isomorphism in the Derived Category, Compos. Math., Tome 125 (2001), pp. 353-362 | Article | MR 1818986 | Zbl 0986.32004

[11] Massey, D. The Nexus Diagram and Integral Restrictions on the Monodromy (2004) (to appear in J. London Math. Soc.)

[12] Milnor, J. Singular Points of Complex Hypersurfaces, Annals of Mathematics Studies, Tome 61 (1968) | MR 239612 | Zbl 0184.48405

[13] Siersma, D. Isolated Line Singularities, Proc. Symp. Pure Math., Tome 40 (1983) no. 2, pp. 485-496 | MR 713274 | Zbl 0514.32007

[14] Teissier, B. Cycles évanescents, sections planes et conditions de Whitney, Astérisque, Tome 7-8 (1973), pp. 285-362 | MR 374482 | Zbl 0295.14003

[15] Tibăr, M. The Lefschetz Number of a Monodromy Transformation, University of Utrecht (1992) (Ph. D. Thesis) | Zbl 1009.32501

[16] Tibăr, M. Carrousel monodromy and Lefschetz number of Singularities, Enseign. Math. (2), Tome 39 (1993), pp. 233-247 | MR 1252066 | Zbl 0809.32010